MAUDE Adverse Event Report: TELEFLEX MEDICAL STAINLESS STEEL LIGATING CLIP APPLIERS; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL STAINLESS STEEL LIGATING CLIP APPLIERS; APPLIER, SURGICAL, CLIP
Model Number IPN914955
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: reported issue: multiple cardiac post-op bleeds as a result of ligating clips coming off arterial branches.The patient's condition is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample has yet been received at tecomet facility for evaluation.Per customer provided information we are unable to perform a thorough device history review (dhr) for the alleged defective instrument since lot information has not been provided.This instrument has not been returned for review or evaluation therefore we are unable to determine what may have caused the alleged defect or validate the alleged complaint.All instruments of this type are 100% function tested and visually inspected prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).At this time, the root cause is still unknown as the complaint investigation is pending completion from supplier, tecomet.The sample has not be returned to the supplier at time of this report.Per the complainant they are "taking clip appliers that are not functioning properly out of circulation." teleflex will reevaluate if a root cause is determined by supplier.As of now there is no root cause and no increase in risk level from hazard review estimate.No further action required.

Brand Name
STAINLESS STEEL LIGATING CLIP APPLIERS
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16452976
Report Number3011137372-2023-00045
Device Sequence Number17600985
Product Code GDO
UDI-Device Identifier24026704710038
UDI-Public24026704710038
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914955
Device Catalogue Number237081
Device Lot Number06E1870388
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer04/19/2023
04/19/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date04/19/2023
06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED; NONE REPORTED
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown